]. A. Gerbi, B. Jourdain, and E. Clément, Abstract, Monte Carlo Methods and Applications, vol.5, issue.3, pp.197-228, 2016.
DOI : 51995897905

]. R. Avi09 and . Avikainen, On irregular functionals of SDEs and the Euler scheme, Finance and Stochastics, vol.133, pp.381-401, 2009.

[. Alaya and A. Kebaier, Central limit theorem for the multilevel Monte Carlo Euler method, The Annals of Applied Probability, vol.25, issue.1, pp.211-234
DOI : 10.1214/13-AAP993

URL : https://hal.archives-ouvertes.fr/hal-00693191

B. [. Bujok, C. Hambly, and . Reisinger, Multilevel Simulation of Functionals of Bernoulli Random Variables with Application to Basket Credit Derivatives, Methodology and Computing in Applied Probability, vol.15, issue.9, pp.579-604, 2015.
DOI : 10.1111/j.1467-9965.2006.00307.x

]. P. Bil99 and . Billingsley, Convergence of probability measures. Second Wiley Series in Probability and Statistics : Probability and Statistics. A Wiley-Interscience Publication, p.277, 1999.

]. V. Bt96a, D. Bally, and . Talay, The law of the Euler scheme for stochastic differential equations. I. Convergence rate of the distribution function, In : Probab. Theory Related Fields, vol.1041, pp.43-60, 1996.

]. V. Bt96b, D. Bally, and . Talay, The law of the Euler scheme for stochastic differential equations. II. Convergence rate of the density, pp.93-128, 1996.

Y. [. Chen and . Liu, Estimating expectations of functionals of conditional expected via multilevel nested simulation, Presentation at conference on Monte Carlo and Quasi-Monte Carlo Methods, 2012.

]. L. Com74 and . Comtet, Advanced combinatorics. enlarged. The art of finite and infinite expansions, p.343, 1974.

[. Duffie and P. Glynn, Efficient Monte Carlo Simulation of Security Prices, The Annals of Applied Probability, vol.5, issue.4, pp.897-905, 1995.
DOI : 10.1214/aoap/1177004598

URL : http://doi.org/10.1214/aoap/1177004598

S. [. Devineau and . Loisel, Construction d'un algorithme d'accélération de la méthode des " simulations dans les simulations " pour le calcul du capitaícapitaí economique Solvabilité II, In : Bulletin Français d'Actuariat, Institut des Actuaires, vol.10, issue.17, pp.188-221, 2009.

A. [. Debrabant and . Rößler, On the Acceleration of the Multi-Level Monte Carlo Method, Journal of Applied Probability, vol.52, issue.02, pp.307-322, 2015.
DOI : 10.1007/s10543-010-0276-2

]. M. Gil08 and . Giles, Multilevel Monte Carlo path simulation, In : Oper. Res, vol.563, pp.607-617, 2008.

]. M. Gil15 and . Giles, Multilevel Monte Carlo methods, In : Acta Numer, vol.24, pp.259-328, 2015.

L. [. Giles and . Szpruch, Antithetic multilevel Monte Carlo estimation for multi-dimensional SDEs without L??vy area simulation, The Annals of Applied Probability, vol.24, issue.4, pp.1585-1620, 2014.
DOI : 10.1214/13-AAP957

URL : http://arxiv.org/pdf/1202.6283

. [. Ali, Pedestrian Flow in the Mean Field Limit

C. [. Hall and . Heyde, Martingale limit theory and its application. Probability and Mathematical Statistics, p.308, 1980.

P. [. Jacod and . Protter, Asymptotic error distributions for the Euler method for stochastic differential equations, The Annals of Probability, vol.26, issue.1, pp.267-307, 1998.
DOI : 10.1214/aop/1022855419

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

]. A. Keb05 and . Kebaier, Statistical Romberg extrapolation : a new variance reduction method and applications to option pricing, Ann. Appl. Probab, vol.15, issue.4, pp.2681-2705, 2005.

G. [. Lemaire and . Pagès, Multilevel Richardson???Romberg extrapolation, Bernoulli, vol.23, issue.4A, pp.2643-2692, 2017.
DOI : 10.3150/16-BEJ822

URL : https://hal.archives-ouvertes.fr/hal-00920660

N. [. Ninomiya and . Victoir, Weak Approximation of Stochastic Differential Equations and Application to Derivative Pricing, Applied Mathematical Finance, vol.29, issue.2, pp.1-2, 2008.
DOI : 10.1016/0020-7225(65)90045-5

]. K. Otc12, J. Oshima, D. Teichmann, and . Velu??ek, A new extrapolation method for weak approximation schemes with applications, Ann. Appl. Probab, vol.223, pp.1008-1045, 2012.

]. G. Pag07 and . Pagès, Multi-step Richardson-Romberg extrapolation : remarks on variance control and complexity, pp.37-70, 2007.

M. [. Pitman and . Yor, A decomposition of Bessel Bridges, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.53, issue.no. 1, pp.425-457, 1982.
DOI : 10.1007/978-3-642-62025-6

[. Rhee and P. W. Glynn, Unbiased Estimation with Square Root Convergence for SDE Models, Operations Research, vol.63, issue.5, pp.1026-1043, 2015.
DOI : 10.1287/opre.2015.1404

M. [. Revuz and . Yor, Continuous martingales and Brownian motion, p.560, 1994.

L. [. Talay and . Tubaro, Expansion of the global error for numerical schemes solving stochastic differential equations, Stochastic Analysis and Applications, vol.20, issue.4, pp.483-509, 1990.
DOI : 10.1137/1130095

URL : https://hal.archives-ouvertes.fr/inria-00075490